Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/10899
Title: Асимптотика свертки Лапласа двух бесселевых функций
Authors: Адамчик, В. С.
Килбас, А. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1991
Citation: Изв. вузов. Матем. - 1991. - № 4. - С. 74–77
URI: http://elib.bsu.by/handle/123456789/10899
Appears in Collections:Архив статей механико-математического факультета до 2016 г.



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.